Show simple item record

dc.contributor.authorIzhakian, Zur
dc.contributor.authorRowen, Louis
dc.contributor.authorKnebusch, Manfred
dc.date.accessioned2017-05-30T10:00:11Z
dc.date.available2017-05-30T10:00:11Z
dc.date.issued2016
dc.identifier.citationIzhakian , Z , Rowen , L & Knebusch , M 2016 , ' Quadratic and symmetric bilinear forms on modules with unique base over a semiring ' Documenta Mathematica , vol. 21 , pp. 773-808 .en
dc.identifier.issn1431-0635
dc.identifier.otherPURE: 58182009
dc.identifier.otherPURE UUID: 756bcf64-f77d-46e6-bd3b-481e11f4ece3
dc.identifier.otherArXiv: http://arxiv.org/abs/1509.01039v1
dc.identifier.otherScopus: 85006047616
dc.identifier.urihttp://hdl.handle.net/2164/8714
dc.identifier.urihttps://arxiv.org/abs/1509.01039en
dc.identifier.urihttp://www.math.uiuc.edu/documenta/vol-21/21.htmlen
dc.format.extent36en
dc.language.isoeng
dc.relation.ispartofDocumenta Mathematicaen
dc.subjectSemiringsen
dc.subject(semi)modulesen
dc.subjectbilinear formsen
dc.subjectquadratic formsen
dc.subjectsymmetric formsen
dc.subjectorthogonal decompositionen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleQuadratic and symmetric bilinear forms on modules with unique base over a semiringen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record